# SDR FDEA201110204601

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON AFT OF RIB 21 AT WING LOWER SKIN WHERE HYD LINES FEED THROUGH NR4 HOLE IS ELONGATED AND WORN.  REPAIRED IAW EA 6-5730-156027, PART 1.
